Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 7909632, 8 pages
http://dx.doi.org/10.1155/2016/7909632
Research Article

A Comparative Approach to the Solution of the Zabolotskaya-Khokhlov Equation by Iteration Methods

National College of Business Administration and Economics, Gulberg-III, 54660 Lahore, Pakistan

Received 9 October 2015; Revised 26 December 2015; Accepted 27 December 2015

Academic Editor: Soheil Salahshour

Copyright © 2016 Saeed Ahmed and Muhammad Kalim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed Ahmed and Muhammad Kalim, “A Comparative Approach to the Solution of the Zabolotskaya-Khokhlov Equation by Iteration Methods,” Advances in Mathematical Physics, vol. 2016, Article ID 7909632, 8 pages, 2016. doi:10.1155/2016/7909632